# SDR DALA2020032702057

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 30,715 hours, 14,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1538807) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REMOVED AND REPLACED BROKEN L2 EMERGENCY EXIT LIGHT ASSY WITH NEW PER B737 AMM 33-51. OPS CHECK GOOD.
